# SDR ASOA04650

- Difficulty date: August 27, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 601R3196041
- Condition: Broken
- Location: Door Step
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4573 - DURING A GROUND INSPECTION IN DFW, THE TOP STEP HINGE ON THE PASSENGER DOOR WAS FOUND BROKEN.  MAINTENANCE REMOVED AND REPLACED THE TOP STEP HINGE ON THE PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
